# SDR QXEA2021080600388

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 28,285 hours, 30,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR SIDE EMERGENCY LIGHT IS INOP. RELAMPED LIGHT WITH NO HELP. FOUND CANNON PLUG DISCONNECTED. RECONNECTED AND OPERATIONAL CHECKS GOOD IAW 25-26-28-400-801 AND 33-51-06-400-803.
